MathSciNet Relay Station
MathSciNet bibliographic data
MR2379794 16E05 (13D25 16E45 18E30 18G10 18G15)
Yekutieli, Amnon; Zhang, James J. Rigid complexes via DG algebras. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3211–3248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement